Publicacións en colaboración con investigadores/as de Universitat Jaume I (4)


  1. Bowen’s entropy for endomorphisms of totally bounded abelian groups

    Springer Proceedings in Mathematics and Statistics


  1. A note on extensions of dynamical systems from uniform spaces

    Topology and its Applications, Vol. 137, Núm. 1-3, pp. 3-12


  1. A note on Šarkovskiǐ's Theorem in connected linearly ordered spaces

    International Journal of Bifurcation and Chaos in Applied Sciences and Engineering


  1. Recurrent points of continuous functions on connected linearly ordered spaces

    Rendiconti dell'Istituto di Matematica dell'Universita di Trieste, Vol. 30, pp. 1-9